# SDR O2JA20200625001

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N491RV
- Make and model: Lear 35A
- Aircraft serial: 491
- Aircraft time: 18,590 hours, 14,589 cycles
- Engine: Garrtt TFE731*
- Engine time: 11,636 hours, 9,256 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE ISSUE HAPPENS SOMETIMES. DURING CLIMB OUT AROUND 14,000FT TO 20,000FT THE LEFT ENGINE LOST THRUST ASSOCIATED WITH N1, ITT, N2, AND FUEL FLOW INDICATION CHANGE. FUEL COMPUTER LIGHT DIDN`T APPEAR ON THE ANNUNCIATOR PANEL. THE ISSUE STOPPED WHEN BELOW 12,000FT AND ENGINE OPS RETURNED TO NORMAL.
